Fixed Point Theorems for Generalized Expansive Mapping in Rectangular Metric Spaces
Mohamed Rossafi,
Abdelkarim Kari,
El Miloudi Marhrani and
Mohamed Aamri
Abstract and Applied Analysis, 2021, vol. 2021, 1-10
Abstract:
In this paper, we present the notion of expansive mapping in complete rectangular metric spaces and study various fixed point theorems for such mappings. The presented theorems extend, generalize, and improve many existing results in the literature.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/6642723.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/6642723.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6642723
DOI: 10.1155/2021/6642723
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().